# SDR ASOA03651

- Difficulty date: December 15, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4807 - DURING A GROUND INSPECTION IN DFW, THE FORWARD EMERGENCY FLOOR LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE FORWARD EMERGENCY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
